Alert archive / Indiana / Frost Advisories in 2017
Frost Advisory 1, NWS Northern Indiana
NWS Northern Indiana issued this frost advisory at May 6, 2017, 9:07 PM EDT for 7 counties in Indiana. It took effect at May 7, 2017, 2:00 AM EDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- May 6, 2017, 9:07 PM EDT (01:07 UTC)
- In effect from
- May 7, 2017, 2:00 AM EDT
- Expired
- May 7, 2017, 8:00 AM EDT
- In force
- 6 hr
- Issued by
- NWS Northern Indiana
Counties Cass County, IN, Fulton County, IN, Marshall County, IN, Miami County, IN, Pulaski County, IN, Starke County, IN, White County, IN
The radar
The Northern Indiana radar (KIWX), 74 km from the middle of the area, began a volume at 01:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 1.1 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2228 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- 48 m²/s²
- 0-3 km storm-relative helicity
- 102 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
597 WWUS73 KIWX 070107 NPWIWX URGENT - WEATHER MESSAGE National Weather Service Northern Indiana 907 PM EDT Sat May 6 2017 INZ003-012-070915- /O.NEW.KIWX.FR.Y.0001.170507T0600Z-170507T1300Z/ /O.EXA.KIWX.FZ.A.0001.170508T0600Z-170508T1200Z/ La Porte-Starke- Including the cities of Michigan City, La Porte, Knox, North Judson, and Bass Lake 807 PM CDT Sat May 6 2017 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 8 AM CDT SUNDAY... ...FREEZE WATCH IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY MORNING... The National Weather Service in Northern Indiana has issued a Frost Advisory...which is in effect from 1 AM to 8 AM CDT Sunday. a Freeze Watch has also been issued. This Freeze Watch is in effect from late Sunday night through Monday morning. HAZARDOUS WEATHER... * Temperatures dropping into the mid 30s tonight combined with wind speeds dropping to 5 to 10 mph will likely lead to areas of frost late tonight into early Sunday morning. * Temperatures falling below freezing late Sunday night. IMPACTS... * Sensitive outdoor plants will be damaged or killed if left unprotected. The coldest temperatures are expected Sunday night...but areas of frost are also expected tonight into early Sunday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Watch means sub-freezing temperatures are possible. These conditions could kill crops and other sensitive vegetation. A Frost Advisory means that widespread frost is expected. Sensitive outdoor plants may be killed if left uncovered. && $$ INZ014-070915- /O.NEW.KIWX.FR.Y.0001.170507T0600Z-170507T1300Z/ /O.CON.KIWX.FZ.A.0001.170508T0600Z-170508T1200Z/ Marshall- Including the cities of Plymouth, Bremen, and Culver 907 PM EDT Sat May 6 2017 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM EDT SUNDAY... ...FREEZE WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY MORNING... The National Weather Service in Northern Indiana has issued a Frost Advisory...which is in effect from 2 AM to 9 AM EDT Sunday. HAZARDOUS WEATHER... * Temperatures dropping into the mid 30s tonight combined with wind speeds dropping to 5 to 10 mph will likely lead to areas of frost late tonight into early Sunday morning. * Temperatures falling below freezing late Sunday night. IMPACTS... * Sensitive outdoor plants will be damaged or killed if left unprotected. The coldest temperatures are expected Sunday night...but areas of frost are also expected tonight into early Sunday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Watch means sub-freezing temperatures are possible. These conditions could kill crops and other sensitive vegetation. A Frost Advisory means that widespread frost is expected. Sensitive outdoor plants may be killed if left uncovered. && $$ INZ013-015-020-022-023-070915- /O.NEW.KIWX.FR.Y.0001.170507T0600Z-170507T1300Z/ Pulaski-Fulton IN-White-Cass IN-Miami- Including the cities of Winamac, Francesville, Medaryville, Rochester, Akron, Monticello, Monon, Brookston, Logansport, Royal Center, Peru, Grissom AFB, and Mexico 907 PM EDT Sat May 6 2017 /807 PM CDT Sat May 6 2017/ ...FROST ADVISORY IN EFFECT FROM 2 AM EDT /1 AM CDT/ TO 9 AM EDT /8 AM CDT/ SUNDAY... The National Weather Service in Northern Indiana has issued a Frost Advisory...which is in effect from 2 AM EDT /1 AM CDT/ to 9 AM EDT /8 AM CDT/ Sunday. HAZARDOUS WEATHER... * Temperatures dropping into the mid 30s tonight combined with wind speeds dropping to 5 to 10 mph will likely lead to areas of frost late tonight into early Saturday morning. IMPACTS... * Sensitive outdoor plants may be damaged or killed if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Frost Advisory means that widespread frost is expected. Sensitive outdoor plants may be killed if left uncovered. && $$ INZ004>009-016>018-024>027-034-MIZ077>081-OHZ001-002-004-005-015- 016-024-025-070915- /O.CON.KIWX.FZ.A.0001.170508T0600Z-170508T1200Z/ St. Joseph IN-Elkhart-Lagrange-Steuben-Noble-De Kalb-Kosciusko- Whitley-Allen IN-Wabash-Huntington-Wells-Adams-Jay-Berrien- Cass MI-St. Joseph MI-Branch-Hillsdale-Williams-Fulton OH- Defiance-Henry-Paulding-Putnam-Van Wert-Allen OH- Including the cities of South Bend, Mishawaka, New Carlisle, Walkerton, Elkhart, Goshen, Nappanee, Lagrange, Topeka, Shipshewana, Angola, Fremont, Kendallville, Ligonier, Albion, Auburn, Garrett, Warsaw, Winona Lake, Syracuse, Mentone, Columbia City, Tri-Lakes, South Whitley, Fort Wayne, New Haven, Wabash, North Manchester, Huntington, Roanoke, Bluffton, Ossian, Decatur, Berne, Portland, Dunkirk, Niles, Benton Harbor, St. Joseph, Fair Plain, Benton Heights, Buchanan, Paw Paw Lake, Dowagiac, Cassopolis, Marcellus, Sturgis, Three Rivers, White Pigeon, Mendon, Coldwater, Bronson, Hillsdale, Jonesville, Litchfield, Bryan, Montpelier, Edgerton, Wauseon, Archbold, Swanton, Delta, Defiance, Sherwood, Hicksville, Napoleon, Deshler, Liberty Center, Paulding, Antwerp, Payne, Ottawa, Leipsic, Columbus Grove, Continental, Pandora, Van Wert, Ohio City, Lima, and Spencerville 907 PM EDT Sat May 6 2017 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY MORNING... HAZARDOUS WEATHER... * Temperatures falling below freezing late Sunday night. IMPACTS... * Sensitive outdoor plants will be damaged or killed if left unprotected. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Watch means sub-freezing temperatures are possible. These conditions could kill crops and other sensitive vegetation. && $$
2 follow-up statements
815 WWUS73 KIWX 070740 NPWIWX URGENT - WEATHER MESSAGE National Weather Service Northern Indiana 340 AM EDT Sun May 7 2017 INZ003-012-014-071545- /O.UPG.KIWX.FZ.A.0001.170508T0600Z-170508T1200Z/ /O.NEW.KIWX.FZ.W.0001.170508T0600Z-170508T1200Z/ /O.EXT.KIWX.FR.Y.0001.000000T0000Z-170507T1200Z/ La Porte-Starke-Marshall- Including the cities of Michigan City, La Porte, Knox, North Judson, Bass Lake, Plymouth, Bremen, and Culver 340 AM EDT Sun May 7 2017 /240 AM CDT Sun May 7 2017/ ...FROST ADVISORY NOW IN EFFECT UNTIL 8 AM EDT /7 AM CDT/ THIS MORNING... ...FREEZE WARNING IN EFFECT FROM 2 AM EDT /1 AM CDT/ TO 8 AM EDT /7 AM CDT/ MONDAY... The National Weather Service in Northern Indiana has issued a Freeze Warning...which is in effect from 2 AM EDT /1 AM CDT/ to 8 AM EDT /7 AM CDT/ Monday. The Frost Advisory is now in effect until 8 AM EDT /7 AM CDT/ this morning. The Freeze Watch is no longer in effect. HAZARDOUS WEATHER... * Areas of frost can be expected early this morning as temperatures drop into the mid 30s, with lower 30s possible in colder sheltered areas. * Temperatures will fall to near freezing early Monday morning with areas of frost. IMPACTS... * IMPACTS...Sensitive vegetation may be damaged or killed if proper precautions are not taken. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. A Frost Advisory means that widespread frost is expected. Sensitive outdoor plants may be killed if left uncovered. && $$ INZ004>009-016>018-024>027-MIZ077>081-OHZ001-002-004-005-015-016- 024-025-071545- /O.UPG.KIWX.FZ.A.0001.170508T0600Z-170508T1200Z/ /O.NEW.KIWX.FZ.W.0001.170508T0600Z-170508T1200Z/ St. Joseph IN-Elkhart-Lagrange-Steuben-Noble-De Kalb-Kosciusko- Whitley-Allen IN-Wabash-Huntington-Wells-Adams-Berrien-Cass MI- St. Joseph MI-Branch-Hillsdale-Williams-Fulton OH-Defiance-Henry- Paulding-Putnam-Van Wert-Allen OH- Including the cities of South Bend, Mishawaka, New Carlisle, Walkerton, Elkhart, Goshen, Nappanee, Lagrange, Topeka, Shipshewana, Angola, Fremont, Kendallville, Ligonier, Albion, Auburn, Garrett, Warsaw, Winona Lake, Syracuse, Mentone, Columbia City, Tri-Lakes, South Whitley, Fort Wayne, New Haven, Wabash, North Manchester, Huntington, Roanoke, Bluffton, Ossian, Decatur, Berne, Niles, Benton Harbor, St. Joseph, Fair Plain, Benton Heights, Buchanan, Paw Paw Lake, Dowagiac, Cassopolis, Marcellus, Sturgis, Three Rivers, White Pigeon, Mendon, Coldwater, Bronson, Hillsdale, Jonesville, Litchfield, Bryan, Montpelier, Edgerton, Wauseon, Archbold, Swanton, Delta, Defiance, Sherwood, Hicksville, Napoleon, Deshler, Liberty Center, Paulding, Antwerp, Payne, Ottawa, Leipsic, Columbus Grove, Continental, Pandora, Van Wert, Ohio City, Lima, and Spencerville 340 AM EDT Sun May 7 2017 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM EDT MONDAY... The National Weather Service in Northern Indiana has issued a Freeze Warning...which is in effect from 2 AM to 8 AM EDT Monday. The Freeze Watch is no longer in effect. HAZARDOUS WEATHER... * Temperatures are expected to fall below freezing early Monday morning with areas of frost. IMPACTS... * IMPACTS...Sensitive vegetation may be damaged or killed if proper precautions are not taken. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ INZ013-015-020-022-023-071545- /O.NEW.KIWX.FR.Y.0002.170508T0600Z-170508T1200Z/ /O.EXT.KIWX.FR.Y.0001.000000T0000Z-170507T1200Z/ Pulaski-Fulton IN-White-Cass IN-Miami- Including the cities of Winamac, Francesville, Medaryville, Rochester, Akron, Monticello, Monon, Brookston, Logansport, Royal Center, Peru, Grissom AFB, and Mexico 340 AM EDT Sun May 7 2017 /240 AM CDT Sun May 7 2017/ ...FROST ADVISORY NOW IN EFFECT UNTIL 8 AM EDT /7 AM CDT/ THIS MORNING... ...FROST ADVISORY IN EFFECT FROM 2 AM EDT /1 AM CDT/ TO 8 AM EDT /7 AM CDT/ MONDAY... The National Weather Service in Northern Indiana has issued a Frost Advisory...which is in effect from 2 AM EDT /1 AM CDT/ to 8 AM EDT /7 AM CDT/ Monday. The Frost Advisory is now in effect until 8 AM EDT /7 AM CDT/ this morning. HAZARDOUS WEATHER... * Areas of frost can be expected early this morning and again Monday morning as temperatures drop into the mid 30s, with lower 30s possible in colder sheltered areas. IMPACTS... * IMPACTS...Sensitive outdoor plants may be killed if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Frost Advisory means that widespread frost is expected. Sensitive outdoor plants may be killed if left uncovered. && $$ INZ034-071545- /O.UPG.KIWX.FZ.A.0001.170508T0600Z-170508T1200Z/ /O.NEW.KIWX.FR.Y.0002.170508T0600Z-170508T1200Z/ Jay- Including the cities of Portland and Dunkirk 340 AM EDT Sun May 7 2017 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM EDT MONDAY... The National Weather Service in Northern Indiana has issued a Frost Advisory...which is in effect from 2 AM to 8 AM EDT Monday. The Freeze Watch is no longer in effect. HAZARDOUS WEATHER... * Areas of frost can be expected early Monday morning as temperatures drop into the low to mid 30s. IMPACTS... * IMPACTS...Sensitive outdoor plants may be killed if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Frost Advisory means that widespread frost is expected. Sensitive outdoor plants may be killed if left uncovered. && $$ INZ032-033-071545- /O.NEW.KIWX.FR.Y.0002.170508T0600Z-170508T1200Z/ Grant-Blackford- Including the cities of Marion, Gas City, Upland, Hartford City, and Montpelier 340 AM EDT Sun May 7 2017 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM EDT MONDAY... The National Weather Service in Northern Indiana has issued a Frost Advisory...which is in effect from 2 AM to 8 AM EDT Monday. HAZARDOUS WEATHER... * Areas of frost can be expected early Monday morning as temperatures drop into the low to mid 30s. IMPACTS... * IMPACTS...Sensitive outdoor plants may be killed if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Frost Advisory means that widespread frost is expected. Sensitive outdoor plants may be killed if left uncovered. && $$
877 WWUS73 KIWX 071215 NPWIWX URGENT - WEATHER MESSAGE National Weather Service Northern Indiana 815 AM EDT Sun May 7 2017 INZ003-012-014-072015- /O.EXP.KIWX.FR.Y.0001.000000T0000Z-170507T1200Z/ /O.CON.KIWX.FZ.W.0001.170508T0600Z-170508T1200Z/ La Porte-Starke-Marshall- Including the cities of Michigan City, La Porte, Knox, North Judson, Bass Lake, Plymouth, Bremen, and Culver 815 AM EDT Sun May 7 2017 /715 AM CDT Sun May 7 2017/ ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM EDT /1 AM CDT/ TO 8 AM EDT /7 AM CDT/ MONDAY... ...FROST ADVISORY HAS EXPIRED... The Frost Advisory is no longer in effect. HAZARDOUS WEATHER... * Temperatures will fall to near freezing early Monday morning with areas of frost. IMPACTS... * IMPACTS...Sensitive vegetation may be damaged or killed if proper precautions are not taken. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ INZ013-015-020-022-023-072015- /O.EXP.KIWX.FR.Y.0001.000000T0000Z-170507T1200Z/ /O.CON.KIWX.FR.Y.0002.170508T0600Z-170508T1200Z/ Pulaski-Fulton IN-White-Cass IN-Miami- Including the cities of Winamac, Francesville, Medaryville, Rochester, Akron, Monticello, Monon, Brookston, Logansport, Royal Center, Peru, Grissom AFB, and Mexico 815 AM EDT Sun May 7 2017 /715 AM CDT Sun May 7 2017/ ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM EDT /1 AM CDT/ TO 8 AM EDT /7 AM CDT/ MONDAY... ...FROST ADVISORY FOR THIS MORNING HAS EXPIRED... HAZARDOUS WEATHER... * Areas of frost can be expected again Monday morning as temperatures drop into the mid 30s, with lower 30s possible in colder sheltered areas. IMPACTS... * IMPACTS...Sensitive outdoor plants may be killed if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Frost Advisory means that widespread frost is expected. Sensitive outdoor plants may be killed if left uncovered. && $$ INZ004>009-016>018-024>027-MIZ077>081-OHZ001-002-004-005-015-016- 024-025-072015- /O.CON.KIWX.FZ.W.0001.170508T0600Z-170508T1200Z/ St. Joseph IN-Elkhart-Lagrange-Steuben-Noble-De Kalb-Kosciusko- Whitley-Allen IN-Wabash-Huntington-Wells-Adams-Berrien-Cass MI- St. Joseph MI-Branch-Hillsdale-Williams-Fulton OH-Defiance-Henry- Paulding-Putnam-Van Wert-Allen OH- Including the cities of South Bend, Mishawaka, New Carlisle, Walkerton, Elkhart, Goshen, Nappanee, Lagrange, Topeka, Shipshewana, Angola, Fremont, Kendallville, Ligonier, Albion, Auburn, Garrett, Warsaw, Winona Lake, Syracuse, Mentone, Columbia City, Tri-Lakes, South Whitley, Fort Wayne, New Haven, Wabash, North Manchester, Huntington, Roanoke, Bluffton, Ossian, Decatur, Berne, Niles, Benton Harbor, St. Joseph, Fair Plain, Benton Heights, Buchanan, Paw Paw Lake, Dowagiac, Cassopolis, Marcellus, Sturgis, Three Rivers, White Pigeon, Mendon, Coldwater, Bronson, Hillsdale, Jonesville, Litchfield, Bryan, Montpelier, Edgerton, Wauseon, Archbold, Swanton, Delta, Defiance, Sherwood, Hicksville, Napoleon, Deshler, Liberty Center, Paulding, Antwerp, Payne, Ottawa, Leipsic, Columbus Grove, Continental, Pandora, Van Wert, Ohio City, Lima, and Spencerville 815 AM EDT Sun May 7 2017 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT MONDAY... HAZARDOUS WEATHER... * Temperatures are expected to fall below freezing early Monday morning with areas of frost. IMPACTS... * IMPACTS...Sensitive vegetation may be damaged or killed if proper precautions are not taken. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ INZ032>034-072015- /O.CON.KIWX.FR.Y.0002.170508T0600Z-170508T1200Z/ Grant-Blackford-Jay- Including the cities of Marion, Gas City, Upland, Hartford City, Montpelier, Portland, and Dunkirk 815 AM EDT Sun May 7 2017 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT MONDAY... HAZARDOUS WEATHER... * Areas of frost can be expected early Monday morning as temperatures drop into the low to mid 30s. IMPACTS... * IMPACTS...Sensitive outdoor plants may be killed if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Frost Advisory means that widespread frost is expected. Sensitive outdoor plants may be killed if left uncovered. && $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this frost advisory went out at May 6, 8:59 PM EDT, 8 minutes earlier.
Area forecast discussion, May 6, 8:59 PM EDT, 8 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
859 PM EDT Sat May 6 2017
.SYNOPSIS...
Issued at 850 PM EDT Sat May 6 2017
Winds will diminish during the overnight and, with clear skies,
temperatures will be able to dip down into the low to mid 30s.
Patchy frost is likely Sunday morning especially in west-central
Indiana and portions of Northwest Indiana. A more widespread
frost is likely late Sunday night. Sensitive vegetation will need
protection from the cold. Despite plenty of sunshine for Sunday,
temperatures will only reach into the low to mid 50s whereas
normal temps this time of year should approach 70. Looking ahead,
the next chance for precipitation appears to be Tuesday.
&&
.UPDATE...
Issued at 850 PM EDT Sat May 6 2017
Previous forecast in good shape and only item to address for the
near term is potential of frost headlines. Low level mixing
appears as though it will limit frost potential to low
coverage/patchy across bulk of the forecast area overnight, with
main area of concern across far west/southwest portions of the
forecast area where more substantial decoupling is possible in
closer vicinity to approaching low level ridge axis. Dew points
also have dropped significantly across NW Indiana earlier this
afternoon which should aid in radiational cooling, although dew
points should recover some later this evening. Will likely issue a
frost advisory within the hour for overnight for far
west/southwest portions of the forecast area encompassing La
Porte, Starke, Marshall, Pulaski, Fulton, Cass, White, and Miami
counties in northern Indiana.
&&
.SHORT TERM...(This Evening through Sunday night)
Issued at 257 PM EDT Sat May 6 2017
Quite but cool this period as sfc ridge builds in through the wrn
lakes. Primary concern is frost/freeze potential tonight/Sun night.
Not overly concerned with tonight period as ridge axis lags well
nwwd and sfc gradient flow near 5kts keeps boundary layer mixed
enough to sway even colder temps. Thus expect patchy frost in low
lying/shelter areas at best per sfc T/Td spreads around 5F.
More concerning potential exists Sun night timed with sfc ridge
progression overhead. Clear skies/decoupling would favor sub
freezing temps northeast half or so in proximity to low level
thermal trough and mid 30s far sw where weak return gradient
flow develops toward morning. Given the accumulation of GDD so
far this spring and observed rapid greenup last 2 weeks will
issued freeze watch for area of greatest concern.
&&
.LONG TERM...(Monday through Saturday)
Issued at 257 PM EDT Sat May 6 2017
Primary model based contention this period is nrn bound of sfc warm
frontal zone bisecting warm mid level ridge across the plains and
cold upper trough locked in over New England mid period. Fujiwara of
deep cutoff initially over the St Lawrence Valley Mon lifts out
through wrn QB then pinwheels wwd through James Bay Tue before
retrograding further invof Lake SP late week. Flattening heights
aloft would still suggest a pathway for warm frontal zone to intrude
into the srn lakes mid period before shunting swd in later periods.
Thus it would seem prudent to hold with some flavor of chance pop
mention Tue-Thu although discontinuous med range model guidance
lends little confidence in any one solution. Regardless chilly
temps into Tue will moderate toward normal thereafter.
&&
.AVIATION...(For the 00Z TAFS through 00Z Sunday Evening)
Issued at 722 PM EDT Sat May 6 2017
Continuing strong, but drying flow out of the northwest will allow
for VFR conditions overnight with diminishing winds. Despite an
out of ordinary time of occurrence, will include a mention of LL
shear for SBN from 0z to 2z as a strong gradient in pressure
occurs with high pressure advecting in from the east. Looking
ahead, gusty winds will occur on Sunday as the low level jet
remains overhead and VFR conditions continue.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...Freeze Watch from late Sunday night through Monday morning for
INZ003>009-012-014-016>018-024>027-034.
MI...Freeze Watch from late Sunday night through Monday morning for
MIZ077>081.
OH...Freeze Watch from late Sunday night through Monday morning for
OHZ001-002-004-005-015-016-024-025.
LM...Small Craft Advisory until 6 PM EDT Sunday for LMZ043-046.
&&
UPDATE...Marsili
SYNOPSIS...Marsili/Roller
SHORT TERM...T
LONG TERM...T
AVIATION...Roller
Visit us at www.weather.gov/iwx
Follow us on Facebook...Twitter...and YouTube at:
www.facebook.com/NWSNorthernIndiana
www.twitter.com/nwsiwx
www.youtube.com/NWSNorthernIndianaHazardous weather outlook, May 6, 3:38 AM EDT, 17 hours 29 minutes before
Hazardous Weather Outlook National Weather Service Northern Indiana 338 AM EDT Sat May 6 2017 INZ009-018-025>027-032>034-OHZ001-002-004-005-015-016-024-025-070745- De Kalb-Allen IN-Huntington-Wells-Adams-Grant-Blackford-Jay-Williams- Fulton OH-Defiance-Henry-Paulding-Putnam-Van Wert-Allen OH- 338 AM EDT Sat May 6 2017 This hazardous weather outlook is for portions of northern Indiana and northwest Ohio. .DAY ONE...Today and Tonight Minor to moderate river flooding will continue today into tonight. Patchy frost will be possible later tonight. .DAYS TWO THROUGH SEVEN...Sunday through Friday Minor to moderate river flooding will likely continue Sunday into early next week. Frost is likely later Sunday night with temperatures near freezing. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. && Stay tuned to NOAA Weather Radio for further details or updates...or check our web site at weather.gov/iwx INZ003>008-012>017-020-022>024-MIZ077>081-070745- La Porte-St. Joseph IN-Elkhart-Lagrange-Steuben-Noble-Starke-Pulaski- Marshall-Fulton IN-Kosciusko-Whitley-White-Cass IN-Miami-Wabash- Berrien-Cass MI-St. Joseph MI-Branch-Hillsdale- 338 AM EDT Sat May 6 2017 /238 AM CDT Sat May 6 2017/ This hazardous weather outlook is for portions of southwest Michigan and northern Indiana. .DAY ONE...Today and Tonight Patchy frost is possible later tonight. .DAYS TWO THROUGH SEVEN...Sunday through Friday Frost is likely Sunday night with temperatures dropping to near freezing in many areas. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. && Stay tuned to NOAA Weather Radio for further details or updates...or check our web site at weather.gov/iwx LMZ043-046-070745- New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI- 338 AM EDT Sat May 6 2017 This hazardous weather outlook is for portions of The Nearshore Waters of Southeastern Lake Michigan. .DAY ONE...Today and Tonight A Small Craft Advisory is in effect today into tonight. .DAYS TWO THROUGH SEVEN...Sunday through Friday Conditions hazardous to small craft will persist into Sunday. && Stay tuned to NOAA Weather Radio for further details or updates...or check our web site at weather.gov/iwx
The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 7, 3:40 AM EDT | Frost Advisory | IWX | Blackford, Cass, Fulton, Grant, Jay, Miami and 2 more | 28 hr |
| May 7, 3:40 AM EDT | Freeze Warning | IWX | Adams, Allen, DeKalb, Elkhart, Huntington, LaGrange and 7 more | 28 hr |
Nearby
Frost Advisories in Indiana, 2017Every frost advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.